# SDR ASOA201704201549

- Difficulty date: April 20, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 36,465 hours, 27,168 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LBL9, FS1031 HAS CORROSION DAMAGE. REMOVED DAMAGED SECTION, REPLACED WITH DOUBLER. ADDED SHIM TO SUPPORT CLEARANCE FOR POT WATER BRACKET PER ECTC EO 700-53-10-00053 AND ECTC REO 670-53-61-1366.
